# SDR CALA2025080807478

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 70,220 hours, 20,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST FLIGHT DISCREPANCY,  DOOR 4R ARMED INDICATOR FLAPPER STICKS AND DOES NOT SHOW ARMED W ITH DOOR ARMED.  REPOSITIONED MID LINING TO MAKE CLEARANCE SO THAT INDICATOR FLAPPER CAN PROTRUDE THRU MID-LINER TO INDICATE SLIDE ARM. REF AMM 52-11-02-904-007.
